# SDR DL72S981998

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407DA
- Make and model: Boeing 727232
- Aircraft serial: 21151
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pin
- Condition: Corroded
- Location: Left
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BORE CORRODED LEFT AFT BTL PIN IS CORRODED.  CLEANED CORROSION PER SRM 53-40-1 FIG 4 DAMAGE WITHIN LIMITS OK TO TREAT. TREATED BORE PER PS 900-2-4-1 NO O2.
